The SC1 property of the squared norm of the SOC Fischer-Burmeister function

J.-S. Chen, Defeng Sun, J. Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

20 Citations (Scopus)


We show that the gradient mapping of the squared norm of Fischer-Burmeister function is globally Lipschitz continuous and semismooth, which provides a theoretical basis for solving nonlinear second-order cone complementarity problems via the conjugate gradient method and the semismooth Newton's method. © 2008 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)385-392
Number of pages8
JournalOperations Research Letters
Issue number3
Publication statusPublished - 1 May 2008
Externally publishedYes


  • Lipschitz continuity
  • Merit function
  • Second-order cone
  • Semismoothness
  • Spectral factorization

ASJC Scopus subject areas

  • Management Science and Operations Research
  • Statistics, Probability and Uncertainty
  • Discrete Mathematics and Combinatorics
  • Modelling and Simulation

Cite this